# SDR CA000414013

- Difficulty date: April 10, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC7103
- Aircraft time: 33,390 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Sealant
- Part number: F35
- Condition: Improper
- Location: Wing
- Part time: 33,390 hours, 32,682 cycles
- Component: Sealant, Dhav, DHC7103
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF NR4 WING CANOE FOR RESPECTIVE ADS CF-86-14 AND CF-87-04.  THE WRONG SEALANT WAS DISCOVERED, IN THIS CASE PRC 1422 WAS USED INSTEAD OF F35.  PRC REMOVED AND F35 INSTALLED.
